# SDR DXTA200300023

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 4,765 hours, 3,979 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE INDICATION ON LEFT MAIN GEAR, BLEW GEAR DOWN. FOUND BOTH LIGHT BULBS ON MLG PANLE BURNED OUT, REPLACED BULBS.
